# SDR WVER201211289311

- Difficulty date: November 28, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 19,173 hours, 15,992 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Adg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE HARNESS ASSEMBLY (POWER FEEDER WIRES) CONNECTING THE ADG.  (AIR-DRIVEN GENERATOR) IAW BOMBARDIER SB 670BA-24-027 DATED SEPT 17 2009.
